MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Additionally, patient was unable to set the ipg into mri mode.Impedance check revealed high impedance.Troubleshooting was unable to resolve the issue.As such, surgical intervention took place on (b)(6) 2026 wherein the extension was removed and reinserted into the ipg header resolving the issue.Impedance reading normal and therapy was confirmed post op.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25512639
Report Number3006705815-2026-03626
Device Sequence Number9993387
Product Code MHY
UDI-Device Identifier05415067030023
UDI-Public(01)05415067030023(10)A000169351(17)270203
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberA000169351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown